Wednesday, December 19, 2012
I had a bad allergic reaction to a facial lotion and my face, neck, and ears have broken out in hives. My neck is covered in large red splotches. I was prescribed a steroid and its side effects are "constant hunger and thirst, and bloating." I'm really upset about this because for the last 6 1/2 weeks I've been going so strong. I have lost almost 23 pounds and my waist is almost 4 inches smaller in that time and this setback is disheartening. The good thing is the hunger goes away once you stop taking the meds and thankfully I will only be on them for 5 days. I just hope it works wonders on my face because right now I feel like an ogre. When I was at Target to get my prescription I kept my coat zipped up to cover my neck, hood on over my forehead and sunglasses on to cover my swollen, red eyes. I will probably not weigh myself on January 3rd as planned. I'll keep you updated.